MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM SCS IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM SCS IPG; SCS IPG
Model Number 3665
Medical Device Problem Codes Premature End-of-Life Indicator (1480); Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Inadequate Pain Relief (2388)
Date of Event 09/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant of the patient¿s ipg is unknown.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported (belgium) the device displayed the end of service (eos) message.The patient is not receiving therapy and will likely require surgical intervention.As a result, the physician explanted and replaced the patient¿s ipg with a new model, resolving the issue.
 
Additional Manufacturer Narrative
Corrected data: the patient had not lost stimulation , and this lack of stimulation was previously reported in error.It was reported that diagnostics indicated the elective replacement indicator (eri) triggered earlier than intended.The device had the appropriate level of battery voltage to provide therapy.The device was explanted and replaced.The device is included in the neuromodulation implantable pulse generator (ipg) inaccurate elective replacement indicator advisory notice issued by abbott on 12 september 2017.

Brand Name
PROCLAIM SCS IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7918822
Report Number1627487-2018-09324
Device Sequence Number13815445
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Model Number3665
Device Lot Number6000231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer11/05/2018
11/05/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date11/08/2018
11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/09/12/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;